Bifaces acheuléens de forme foliacée
Bibliographic Data
| ID | 19328472 |
|---|---|
| Authors | Harper Kelley (corresponding author) |
| Year | 1960 |
| Volume | 57 |
| Issue | 7 |
| Pages | 480-492 |
| Publication date | 1960-01-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | Bulletin de la Société préhistorique française (JOURNAL) |
| Journal identifiers | ISSN: 0249-7638 • E-ISSN: 1760-7361 |
| Publisher | PERSEE Program (PUBLISHER) |
| DOI | 10.3406/bspf.1960.3481 |
| OpenAlex | W2012047508 |
| Language | FR |
Kelley Harper. Bifaces acheuléens de forme foliacée. In: Bulletin de la Société préhistorique de France, tome 57, n°7-8, 1960. Travaux en retard. pp. 480-492
Art · History and Theory of Mathematics · Mathematics and Applications
| Highly cited | No |
|---|